# SDR SWAA043039

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 33,244 hours, 28,537 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT AND RIGHT HORIZONTAL STABILIZER FITTING FWD AND AFT SPARS CLEVIS LUGS CORRODED.  REPAIRED HORIZONTAL STAB FITTING PER SRM.
